Facultade de Fisioterapia

Local polynomial estimation of a conditional mean function with dependent truncated data

Liang, Han-Ying; de Uña-Álvarez, Jacobo; Iglesias Pérez, María del Carmen
Abstract:
By applying local polynomial regression, we propose an estimator of a conditional mean function and its derivatives under a left truncation model. The target function includes the regression function, the conditional moment as well as the conditional distribution function as special cases. It is assumed that the observations form a stationary α-mixing sequence. Asymptotic normality of the estimator is established. The finite sample behavior of the estimator is investigated via simulations, too.
Year:
2011
Type of Publication:
Article
Keywords:
Asymptotic normality; Local polynomial estimator; Conditional mean function; Truncated data
Journal:
TEST
Volume:
20
Number:
3
Pages:
653–677
Month:
November
ISSN:
1133-0686
DOI:
https://doi.org/10.1007/s11749-011-0234-6
Hits: 1313